# SDR CA150325017

- Difficulty date: March 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Inaccurate
- Location: Engine Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE RT ENGINE HAD BEEN RUNNING NEAR THE 720 DEGREES C REDLINE DURING THE FIRST 2 TAKEOFFS.  DURING THE THIRD TAKEOFF AT 26 DEGREES C AT AT MAX GROSS WEIGHT, ITT WAS AT ABOUT 715 DEGREES C DURING TAKEOFF ROLL.  AFTER ROTATION AND INITIAL CLIMB ITT WENT TO 723 DEGREES C FOR ABOUT 2 SECONDS BEFORE THE PILOT THROTTLED BACK.  DOWNLOAD WAS REVIEWED AND ALL WAS WITHIN AREA "A", NO ACTION REQUIRED.  MFG REPORTED THAT ONE T6 PROBE IS DAMAGED.  IT WILL BE REPLACED AND THEN GROUND RUNS ARE TO BE ACCOMPLISHED.
